Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2008 (2008), Article ID 474782, 21 pages
http://dx.doi.org/10.1155/2008/474782
Research Article

Discrete Dynamics by Different Concepts of Majorization

Fritz-Haber-Institut der Max-Planck-Gesellschaft, Faradayweg 4-6, 14195 Berlin, Germany

Received 6 May 2008; Accepted 19 June 2008

Academic Editor: Andrei Volodin

Copyright © 2008 S. Sauerbrei et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Sonja Sauerbrei, “Lorenz Curves, size classification, and dimensions of bubble size distributions,” Entropy, vol. 12, no. 1, pp. 1–13, 2010. View at Publisher ยท View at Google Scholar